# SDR 99ZZZX2822

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304FL
- Make and model: Boeing 737-3Q8
- Aircraft serial: 27633
- Engine: Cfmint CFM563B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 32,493 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING A-CHECK, INSPECTION REPORTED MAGNETIC CHIP DETECTOR TEST OF FORWARD SUMP DETECTED LARGE PIECES OF METAL IN GEARBOX.  MAINTENANCE REPLACED NR 1 ENGINE.
